# SDR AALA201907029013

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 56,253 hours, 23,544 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part serial: AS06193
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TAKEOFF, AUTOTHROTTLE ARM SWITCHED OFF. WHEN RESET TO ARM, SWITCH WILL ONLY REMAIN ON FOR A FEW SECONDS.  MAINTENANCE PERFORMED BITE CHECK OF AUTO THROTTLE COMPUTER IAW FIM 22-31-00-810-801. NO FAULTS NOTED. IN FLT FAULTS SHOWED ASM 2 FAULTED. DUE TO FAULT HISTORY, AS A PRECAUTIONARY, REMOVED & REPLACED ASM 2 IAW AMM 22-31-91. SERVO MOTOR OPS TEST GOOD IAW AMM 22-31-00.
